# SDR CA970228008

- Difficulty date: February 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Box
- Part number: C24589000
- Condition: Frozen
- Location: Nose
- Part time: 16,640 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT RETURNED TO BLOCKS AFTER LANDING BECAUSE NOSE LANDING GEAR WOULD NOT LOCK IN UP POSITION. UPLOCK BOX FROZEN. HEAT APPLIED TO FREE.
